# SDR UPS203310

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 70705T6
- Condition: Corroded
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION AROUND NUTPLATE HOLES ON BULKHEAD SUPPORT ANGLE AT BS 480 RBL 31 TO 39, WL 160.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-30-2, 51-30-8, 51-20-4 AND 53-10-1.
